# SDR 4VAA20230929008

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N505JA
- Make and model: Saab 2000SAAB
- Aircraft serial: 005
- Aircraft time: 35,696 hours, 35,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Part serial: 1361
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING A FUNCTIONAL TEST OF THE EMERGENCY LIGHT BATTERY PACKS, PACKS 9LN, 11LN, 15LN AND 17LN FAILED. MAINTENANCE REPLACED THOSE 4 EMERGENCY LIGHT BATTERY PACKS IN ACCORDANCE WITH THE MAINTENANCE MANUAL. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
